MAUDE Adverse Event Report: KARL STORZ SE & CO. KG 5MM HYSTEROSCOPE SHEATH

KARL STORZ SE & CO. KG 5MM HYSTEROSCOPE SHEATH
Model Number 26153EA
Health Effect - Clinical Code No Information (3190)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been forwarded to the karl storz factory in (b)(4) for evaluation and the evaluation results are pending.
 
Event or Problem Description
Allegedly, during a hysteroscopy procedure, the hospital reported they saw tissue from a previous case come out of the instrument channel of the sheath when an instrument was put through the channel.

Brand Name
5MM HYSTEROSCOPE SHEATH
Common Device Name
HYSTEROSCOPE SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key7976394
Report Number9610617-2018-00083
Device Sequence Number11101002
Product Code HET
UDI-Device Identifier04048551094167
UDI-Public4048551094167
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K946359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26153EA
Device Catalogue Number26153EA
Device Lot NumberZU03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;